Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 88, NWS Philadelphia/Mount Holly

September 20, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 20, 2025, 1:01 AM EDT. It took effect at Sep 20, 2025, 6:00 AM EDT. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2025, 1:01 AM EDT (05:01 UTC)
In effect from
Sep 20, 2025, 6:00 AM EDT
Expired
Sep 22, 2025, 2:00 PM EDT
In force
56 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

126 
WHUS71 KPHI 200501
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
101 AM EDT Sat Sep 20 2025

ANZ450-201815-
/O.NEW.KPHI.SC.Y.0088.250920T1000Z-250921T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
101 AM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 AM
EDT SUNDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...From 6 AM this morning to 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-201815-
/O.NEW.KPHI.SC.Y.0088.250920T1000Z-250922T1800Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
101 AM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 2 PM
EDT MONDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...From 6 AM this morning to 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-201815-
/O.NEW.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
101 AM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 2 PM EDT
MONDAY...

* WHAT...Northeast winds 5 to 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From 2 PM Sunday to 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
045 
WHUS71 KPHI 201402
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1002 AM EDT Sat Sep 20 2025

ANZ454-210500-
/O.NEW.KPHI.SC.Y.0089.250920T1402Z-250921T0300Z/
/O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
1002 AM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO
2 PM EDT MONDAY...

* WHAT...For the first Small Craft Advisory, northeast winds 15 
  to 20 kt with gusts up to 25 kt. For the second Small Craft 
  Advisory, northeast winds 5 to 15 kt and seas 3 to 5 ft 
  expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm.

* WHEN...For the first Small Craft Advisory, until 11 PM EDT 
  this evening. For the second Small Craft Advisory, from 2 PM 
  Sunday to 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-210300-
/O.EXB.KPHI.SC.Y.0088.000000T0000Z-250921T0300Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1002 AM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt and 
  a moderate chop.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-210500-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-250921T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
1002 AM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-210500-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
1002 AM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Manasquan Inlet to Cape May NJ out 
  20 nm.

* WHEN...Until 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ455-210500-
/O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1002 AM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO
2 PM EDT MONDAY...

* WHAT...Northeast winds 10 to 15 kt and seas 4 to 5 ft expected.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...From 2 PM Sunday to 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
243 
WHUS71 KPHI 202012
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
412 PM EDT Sat Sep 20 2025

ANZ454-211000-
/O.EXT.KPHI.SC.Y.0089.000000T0000Z-250921T1000Z/
/O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
412 PM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO
2 PM EDT MONDAY...

* WHAT...For the first Small Craft Advisory, east winds around 
  15 kt with gusts up to 25 kt. For the second Small Craft 
  Advisory, east winds 5 to 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm.

* WHEN...For the first Small Craft Advisory, until 6 AM EDT 
  Sunday. For the second Small Craft Advisory, from 2 PM Sunday 
  to 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-211000-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-250921T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
412 PM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WHAT...East winds 10 to 15 kt.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-210300-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-250921T0300Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
412 PM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...East winds 10 to 15 kt with gusts up to 25 kt and a 
  moderate chop.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ455-211000-
/O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
412 PM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO
2 PM EDT MONDAY...

* WHAT...Northeast winds 5 to 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...From 2 PM Sunday to 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-211000-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
412 PM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* WHAT...East winds 5 to 15 kt with gusts up to 25 kt and seas 3 
  to 5 ft.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
485 
WHUS71 KPHI 202340
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
740 PM EDT Sat Sep 20 2025

ANZ431-210045-
/O.CAN.KPHI.SC.Y.0088.000000T0000Z-250921T0300Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
740 PM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind gusts are less that 25 kt. Therefore, the Small Craft 
Advisory has been cancelled.

$$

ANZ454-211000-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-250921T1000Z/
/O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
740 PM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO
2 PM EDT MONDAY...

* WHAT...East winds around 15 kt and seas 3 to 5 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm.

* WHEN...For the first Small Craft Advisory, until 6 AM EDT 
  Sunday. For the second Small Craft Advisory, from 2 PM Sunday 
  to 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-211000-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-250921T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
740 PM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WHAT...East winds 10 to 15 kt and seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-211000-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
740 PM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* WHAT...East winds 5 to 15 kt and seas 3 to 5 ft.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ455-211000-
/O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
740 PM EDT Sat Sep 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO
2 PM EDT MONDAY...

* WHAT...Northeast winds 5 to 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...From 2 PM Sunday to 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
052 
WHUS71 KPHI 210739
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
339 AM EDT Sun Sep 21 2025

ANZ454-212000-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-250921T1000Z/
/O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
339 AM EDT Sun Sep 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 PM EDT MONDAY...

* WHAT...East winds around 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm.

* WHEN...For the first Small Craft Advisory, until 6 AM EDT 
  early this morning. For the second Small Craft Advisory, from 
  2 PM this afternoon to 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-211000-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-250921T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
339 AM EDT Sun Sep 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WHAT...East winds 10 to 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ455-212000-
/O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
339 AM EDT Sun Sep 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 PM EDT MONDAY...

* WHAT...East winds 10 to 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...From 2 PM this afternoon to 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-212000-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
339 AM EDT Sun Sep 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* WHAT...East winds 5 to 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
317 
WHUS71 KPHI 210954
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
554 AM EDT Sun Sep 21 2025

ANZ454-212300-
/O.EXP.KPHI.SC.Y.0089.000000T0000Z-250921T1000Z/
/O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
554 AM EDT Sun Sep 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 PM EDT MONDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS
MORNING...

* WHAT...East winds 10 to 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm.

* WHEN...From 2 PM this afternoon to 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-211100-
/O.EXP.KPHI.SC.Y.0088.000000T0000Z-250921T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
554 AM EDT Sun Sep 21 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS
MORNING...

Wind gusts are less that 25 kt. Therefore, the Small Craft 
Advisory has been allowed to expire.

$$

ANZ455-212300-
/O.CON.KPHI.SC.Y.0088.250921T1800Z-250922T1800Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
554 AM EDT Sun Sep 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 PM EDT MONDAY...

* WHAT...East winds 10 to 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...From 2 PM this afternoon to 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-212300-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
554 AM EDT Sun Sep 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* WHAT...East winds 5 to 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
898 
WHUS71 KPHI 211600
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1200 PM EDT Sun Sep 21 2025

ANZ454-455-220830-
/O.EXT.KPHI.SC.Y.0088.250921T1600Z-250922T1800Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1200 PM EDT Sun Sep 21 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT MONDAY...

* WHAT...East winds 10 to 20 kt and seas 3 to 5 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-220830-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
1200 PM EDT Sun Sep 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* WHAT...East winds 10 to 20 kt and seas 3 to 5 feet.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DeSilva
536 
WHUS71 KPHI 220714
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
314 AM EDT Mon Sep 22 2025

ANZ451>455-221800-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
314 AM EDT Mon Sep 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...Seas 3 to 5 ft are expected.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May 
  NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape 
  Henlopen to Fenwick Island DE out 20 nm.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
672 
WHUS71 KPHI 221807
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
207 PM EDT Mon Sep 22 2025

ANZ451>455-221915-
/O.EXP.KPHI.SC.Y.0088.000000T0000Z-250922T1800Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
207 PM EDT Mon Sep 22 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...

Seas have generally subsided to less than 5 feet. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 9:10 PM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Sep 19, 9:10 PM EDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
910 PM EDT Fri Sep 19 2025

.SYNOPSIS...
A cold front which is crossing the area this afternoon will move
offshore this evening. A strong high pressure system then builds
in southeast across the Middle Atlantic beginning late tonight.
The high remain in place through the weekend before weakening
and shifting slowly eastward during the first half of next week.
After it moves away, moderating temperatures and a few chances
for rain are expected.

&&

.NEAR TERM /THROUGH SATURDAY/...
Tonight, northerly winds continue as the surface front settles
south and the high to the north builds in somewhat, while the
ridge aloft also builds in. Thus, a dry night is on tap. Lows
40s in the Poconos and NW NJ, 50s I-95 corridor away from the
urban core, and 60s Delmarva, urban core and immediate NJ shore.
Some cloud coverage may develop along the coast with the front
lingering to the south of the region and onshore flow
increasing.

Heading into Saturday, conditions remain largely the same as
high pressure continues to build in. Some clouds may continue to
linger along the coast but otherwise, mostly sunny skies are
expected. High temperatures will be mainly in the mid-upper 70s.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
A couple dry days for the short term. High pressure with some
weak upper ridging will remain across the Middle Atlantic
region. The previous (06Z) NAM was trying to back coastal low,
complete with measurable QPF to the shore areas and ern
Delmarva. The newer run has flipped back to a more offshore
solution. The GFS is trying to bring a little QPF to Delmarva
early Sunday, but not too confident in this attm. We'll continue
with a dry fcst attm and mention extra cloudiness for shore
areas late Sat night and into Sunday.

Temperatures will be a bit cooler than normal Sunday, but then
rise to close to normal for Monday. Normal highs for late
September are in the mid/upper 70s S/E and upper 60s/low 70s
N/W. Normal lows are typically in the 50s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
High pressure that brought all the nice weather during the
short term will be exiting to the east Monday night, so we'll
still have dry conditions for then. It will probably continue
into Tuesday morning too, before a more unsettled pattern
arrives. Lows Monday night will still be mild for late September
with upper 50s/low 60s regionwide.

This next system develops across the Midwest states and
shortwave energy causes low pressure to form/strengthen near
Chicago. This low is then carried by the upper trough across
Ohio/New York then offshore Long Island by Thursday. Since our
region will be ahead of this low we will see an increasing
southerly flow of milder and more humid air. This will result in
scattered showers in the Tue thru Thu period. Right now, pops
are mostly in the chance range with 25%-40% common, but higher
pops are in the N/W most areas for Tue as the best factors all
align there. There could be scattered tstms as well for later
Tue and into Tue evening.

Temperatures for Tue/Wed will be above normal with Tue being
the milder of the two days. Highs Tue will be mostly upper
70s/low 80s for the area. It'll feel rather summer-like too with
dew points close to 70 degrees. Readings will be a few degrees
cooler for Wednesday with a continuation of the cloudy/showery
pattern. After that, temperatures will go a little below normal
for late next week. Lows across the north may drop into the 40s
by the end of next week.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...VFR with northerly winds becoming northeast
overnight, but remaining 10 kts or less. High confidence.

Saturday...VFR. Winds becoming easterly around 10 knots. Higher
gusts up to 20 knots KACY. With an onshore flow developing, a
marine layer may develop and push inland, especially later in
the day. Kept MVFR CIGs out of the TAFs for now, but would put
the probability of MVFR conditions of at KACY/KMIV around 20%
and 5% or less elsewhere. Moderate confidence.

Saturday Night...Primarily VFR, though MVFR CIGs possible
(30-40%) at KACY and KMIV. Easterly winds 5-10 kt. Low
confidence.

Outlook...

Sunday Sunday night...Restrictions are possible, especially for
NJ/Delmarva depending on the extent of potential marine
stratus.

Monday through Monday night...VFR. No significant weather.

Tuesday through Wednesday...Period of Sub-VFR conditions are
possible in isolated showers and storms, particularly during the
afternoon hours.

&&

.MARINE...
Fair weather will continue on the waters through Saturday.
Winds shift northerly behind the front tonight, and may gust
near 25 kts in the morning on Saturday with seas building to 3-4
ft, but confidence was not high enough to issue an SCA at this
time. Probability of gusts 25 kt or higher was only around
20-25%, mainly for the New Jersey coastal waters.

Outlook...

Sat night/Sunday morning... Fair weather expected. Winds and seas
should remain below SCA levels.

Sunday afternoon thru Monday... Fair, but low-end SCA possible
with near 5 ft seas.

Monday night/Tue... Fair weather expected. Winds and seas should
remain below SCA levels.

Tue night thru Thursday... Low-end SCA conditions for seas possible.
Scattered showers. A few tstms possible Tue afternoon/evening.

Rip Currents...

For Saturday, northeast wind 10-15 mph. Breaking wave heights
generally 2 to 3 feet. There will be an easterly swell around 1
foot at 4-6 seconds in length, so wind waves in the surf zone
will be dominant over swell. Given the onshore flow regime and
breaking wave heights, have opted to maintain the MODERATE risk
for the development of dangerous rip currents at all beaches.

For Sunday, east-northeast wind 10-15 mph. Breaking wave
heights remain around 2 to 3 feet. Slightly larger easterly
swell increasing to around 2 feet at 6-7 seconds in length. Wind
waves in the surf zone will still be dominant over the swell.
Given the fairly similar overall pattern, have opted to
introduce a MODERATE risk for the development of rip currents at
all beaches. There are some indications in guidance to suggest
the potential for higher wave heights. This in combination with
the onshore flow could lead to a need to increase the risk in
future updates.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Cooper/Guzzo/RCM
NEAR TERM...AKL/Hoeflich/RCM
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...AKL/Hoeflich/OHara
MARINE...AKL/Cooper/Hoeflich/OHara

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 10:02 AM EDTSmall Craft AdvisoryPHI20 hr
Sep 20, 4:34 PM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean4 days

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.